# SDR 05018705

- Difficulty date: January 18, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N705BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7470
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Condition: Failed
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAV SMOKE INDICATION ON TAKEOFF.  MX PERFORMED ENGINE RUNS AT T/O POWER WITH PACKS FULL HOT AND SLIGHTLY PRESSURIZED SEVERAL TIMES, NO LAV SMOKE INDICATIONS.  REMOVED AND REPLACED LAV SMOKE DETECTOR, OPS CHECK GOOD.
